# SDR AALA2019100219015

- Difficulty date: September 30, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 62,222 hours, 23,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SIGN AT 3L DOOR INOPERABLE. MAINTENANCE REPLACED POWER BATTERY PER AMM 33-51-38.
